Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Un problème de la théorie des nombres rattaché aux polynômes de Tschebycheff


Author: Ervin Feldheim
Journal: Bull. Amer. Math. Soc. 44 (1938), 836-839
DOI: https://doi.org/10.1090/S0002-9904-1938-06884-X
MathSciNet review: 1563887
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06884-X

American Mathematical Society